MathSciNet Relay Station
MathSciNet bibliographic data
MR440246 (55 #13124) 41A05
Passow, Eli Monotone quadratic spline interpolation. J. Approximation Theory 19 (1977), no. 2, 143–147.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement